# SDR PCAA9800754

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL SMALL BULBS INOPERATIVE IN FORWARD OVERHEAD EMERGENCY EXIT SIGN.  REMOVED AND REPLACED BULBS.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
